# SDR FDEA2019080211783

- Difficulty date: August 1, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 96,718 hours, 41,357 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELLING SMOKE IMMNATED FROM CAPTAIN  SIDE OF COCKPIT @ CRUISE LEVEL 360.  SMOKE LASTED  APPROX 2-3 MINUTES AND THEN DISIPATED.   PERFORMED DUCT CLEANING PROCEDURES, REF MD10 MM 21-53-00-7.  REMOVED 3 COALESCER  BAGS, RAN THREE  ENGINES.  RAN THREE PACS FULL HOT FOR 15 MINUTES.     SHUT DOWN ENGINES AND INSTALLED THREE NEW COALESCER  BAGS, REF MD10 MM 21-54-03.  RAN THREE ENGINES  (REF. JRH, ALL PARAMETERS NORMAL) AND THREE PACS  FULL HOT.  INLET TURBIN TEMP 110*F.  PERFORMED GVI. CHECKED E&E COMPARTMENT FOR ANY BURNT WIRING,  SMELL OR RESIDUAL ODOR.  CHECKED LOWER CARGO  COMPARTMENTS FOR ODOR.  CHECKED FLIGHT DECK CAPT'S  KICK PANELS, C/B PANELS FOR UNUSUAL SMELL OR ODOR. NOTHING OUT OF THE ORDINARY.   A/C OK TO CONTINUE.
